I m Type-1 diabetic from last 15 years and my blood sugar level used to be under control but from last 2 Weeks, my sugar level fluctuates a lot. Fasting blood sugar is nearly around 300 : before dinner around 500 and after dinner its around 400.There is no change in my diet,exercise or my daily routine pattern. Even I take short acting insulin(novorapid) when my sugar level goes beyond 300 but it doesn't make much difference.
I m really worried.as I know in long run high sugar can affect d working of other body parts &I m clueless that y my sugar level is so high even aftr maintaining strong diet control.
Is there anything different going on with you? Have you been sick or under stress? YOu need to see your primary care physician. It may be that you need to have your medications adjusted. Call your primary care and make an appointment- be sure to let them know that your blood sugars have been uncharacteristically high. You need to be evaluated. Good luck.
hi.. I as well am a type 1 well that is what I was originally told by my pcp. after further eval we have found out I am 1.5... I am a type 1 but with trates of type two neing insullin resistance. see if ur doctor can run the nessesary tests to determine if u are resistant to insulin. I added metformin to my regamine and it helps with the breakdown of my insulin. but it can also meamln with sugars so high ur kidneys may be disbursing gllucose. which can be a minor infection. all these are questions to ask ur pcp... hope it helps.
My HbA1C is 11 and I know it's very high. My doc had increased my dose but it is not helping me that much and now I am worried about my high sugar level. I always believe that Diabeties is just a deficiency and not a disease but now I am stressed & trying 2 b very optimistic but it's not working..I don't want to die with sum Diabetic complication...Can anyone suggest me why there is so rapid change in my sugar level?? Or is there any other medicine which can be taken to maintain a normal blood sugar level...Right now, I am taking Novomix 30 (biphasic insulin aspart) and Volibo 0.2 (twice in a day-breakfast and Dinner time)...Plz help
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.